Lake St. Clair, 2012Marine Thunderstorm Winds in Lake St. Clair, June 21, 2012
June 21, 2012 · NWS DTX · 2 events in 2 counties and zones
A severe thunderstorm moved through Lake St Clair and the St. Clair river.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A severe thunderstorm moved through Lake St Clair and the St. Clair river.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 21, 2:06 PM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 21, 2:06 PM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
306 PM EDT THU JUN 21 2012
.SHORT TERM...TONIGHT
SHOWERS AND THUNDERSTORMS THAT HAVE FORMED ALONG/AHEAD OF THIS
AFTERNOON'S COLD FRONT WILL QUICKLY EXIT TO THE EAST THIS EVENING.
UNTIL THIS OCCURS, ISOLATED MARGINALLY SEVERE HAIL/WIND WILL REMAIN
POSSIBLE ACROSS THE EASTERN THIRD OF THE CWA. ELSEWHERE, TRAILING
SHOWER AND ISOLATED T-STORM ACTIVITY WILL DISSIPATE OVER THE CWA
COINCIDENT WITH THE LOSS OF DIURNAL HEATING THIS EVENING. LIGHT
WESTERLY WINDS BEHIND THE FRONT WILL THEN CONTINUE TO BRING COOLER
AND DRIER AIR INTO THE FORECAST THROUGH THE NIGHT, PROMOTING COOL
OVERNIGHT LOW TEMPERATURES FALLING TO AROUND 60 DEGREES UNDER
CLEARING SKIES.
&&
.LONG TERM...
NORTHWEST FLOW WILL DOMINATE THE EXTENDED PERIOD...ALLOWING FOR
TEMPERATURES NEAR NORMAL OVER THE NEXT SEVERAL DAYS...AS EXPANDING
UPPER LEVEL RIDGE DEVELOPS ALONG THE FOOTHILLS OF THE ROCKIES.
TIMING OF THE UPPER LEVEL DISTURBANCES WITHIN THE JET CORE WILL BE
DIFFICULT...AND THESE ISSUES BEGIN TO SHOW UP FOR THE WEEKEND.
LARGE UPPER LEVEL LOW OVER EASTERN CANADA PROGGED TO DESCEND
SOUTHWARD...WITH EXACT CENTER OF THE COLD POOL IN QUESTION FOR EARLY
NEXT WEEK...AS INTERACTION WITH TROPICAL DISTURBANCE IN THE GULF OF
MEXICO IS UP ON THE AIR AS WELL (SEE 00Z CANADIAN VS EUROPEAN
SOLUTION).
COMPACT UPPER LEVEL WAVE OVER SOUTH CENTRAL CANADA WILL SWING
THROUGH NORTHERN LOWER MICHIGAN LATE TOMORROW...AND CERTAINLY LOOKS
SUFFICIENT TO GENERATE A FEW SHOWERS AND THUNDERSTORMS WITH THE
IDEAL TIMING OF THE DAY...AND RAPIDLY FALLING 500 MB TEMPS (-4 C
CHANGE DURING THE DAY). ILL DEFINED SFC-850 MB WIND/PATTERN/LOW
LEVEL CONVERGENCE WILL LIMIT ORGANIZATION AND COVERAGE. MET GUIDANCE
LOOKS GOOD...AROUND 80/LOWER 80S.
LARGE AREA OF HIGH PRESSURE (1018 MB) SETTLES OVER THE GREAT LAKES
REGION ON SATURDAY...AND DESPITE AN UPPER LEVEL DISTURBANCE TRACKING
THROUGH LATER IN THE DAY....WILL MAINTAIN DRY FORECAST AS LOW LEVEL
STATIC STABILITY WILL BE HIGH. WITH AN INCREASE IN MID/HIGH CLOUDS
DURING THE AFTERNOON...MAXES CAPPED AROUND 80 DEGREES SEEMS
REASONABLE.
THE FORECAST THEN BECOMES LESS CERTAIN FOR THE SECOND HALF OF THE
WEEKEND...AS FORMIDABLE SHORTWAVE TROUGH SWINGS INTO THE NORTHERN
GREAT LAKES. WARM ADVECTION OUT AHEAD OF THIS SYSTEM COULD MAKE
SUNDAY A SNEAKY WARM DAY...AS 12Z UKMET SHOWING 850 MB TEMPS
SURGING TO 17 C BY 12Z SUNDAY. HOWEVER...SURFACE FRONT LOOKS TO BE
HUNG UP (ALONG/NORTH OF I-69)...WITH SHOWERS AND THUNDERSTORMS
POSSIBLE...WHICH WOULD LIMIT THE MAXES (SUB 80 DEGREES). WILL PLAY
THE MIDDLE GROUND...UPPER 70S/NEAR 80 NORTH...80S SOUTH.
STILL LOOKING FOR COOL DOWN NEXT WEEK AS LARGE UPPER LEVEL LOW LOOKS
TO BE SETTLING OVER THE EASTERN GREAT LAKES. WE LOOK TO BE ON THE
WESTERN FRINGE (ALTHOUGH 12Z EURO ARGUES FOR A MORE DIRECT
BLOW)...WHICH INCLUDES THE MOISTURE GRADIENT...SO DIURNAL SWINGS ARE
IN QUESTION...ALONG WITH SLIGHT CHANCE OF SHOWERS.
REGARDLESS...THINKING TEMPS WILL AVERAGE ABOUT 5 DEGREES BELOW
NORMAL.
&&
.MARINE...
WEST TO NORTHWEST FLOW WILL BUILD ACROSS AREA WATERS IN THE WAKE OF
THIS AFTERNOON'S FRONT, BUT WILL DO SO AT A SPEED LOW ENOUGH TO
MAINTAIN LOW HEIGHTS. HIGH PRESSURE WILL THEN BUILD IN THROUGH THE
FIRST HALF OF THE WEEKEND, PROVIDING CONTINUED LIGHT WINDS AND WAVES
WITH JUST SLIGHT CHANCE OF A THUNDERSTORM ON FRIDAY AFTERNOON. THE
PATTERN WILL THEN BECOME MORE ACTIVE BEGINNING ON SUNDAY AS COOLER
AIR SURGES INTO THE AREA BRINGING WITH IT RENEWED THUNDERSTORM
CHANCES.
&&
.AVIATION...ISSUED 1207 PM EDT THU JUN 21 2012
//DISCUSSION...
UPSTREAM SURFACE AND SATELLITE OBSERVATIONS SHOW A COLD FRONT
MARCHING TOWARD SOUTHEAST MICHIGAN FROM THE WEST EARLY THIS
AFTERNOON. CONDITIONS AHEAD OF THE FRONT WILL CONTINUE TO BE
CHARACTERIZED BY A GUSTY SOUTHWEST WIND AND MOSTLY CLEAR / VFR
CONDITIONS UNTIL THE UPSTREAM CLOUD SHIELD WORKS ACROSS THE AREA
BETWEEN 18Z AND 00Z. DURING IT'S PASSAGE, WHICH WILL OCCUR IN THE
WAKE OF THE SURFACE COLD FRONT / WIND SHIFT, CEILINGS WILL FALL
BELOW 5000 FEET BUT ONLY AN OCCASIONAL MVFR CEILING POSSIBLE BASED
ON CURRENT OBSERVATIONS OVER WESTERN LOWER MICHIGAN. THE EXCEPTION
WILL BE WITHIN ANY HEAVIER SHOWER OR THUNDERSTORM ACTIVITY, WHICH
IS FORECAST TO GRADUALLY INCREASE IN COVERAGE THROUGH THE PEAK
HEATING HOURS - ESPECIALLY TOWARD THE DETROIT METRO AREA, INCLUDING
THE KPTK TO KDTW CORRIDOR. WINDS WILL TURN TO THE WEST BEHIND THE
FRONT, USHERING IN MOSTLY CLEAR CONDITIONS AFTER THE PASSAGE OF THE
NARROW PLUME OF DEEPER MOISTURE AND ASSOCIATED BAND OF CLOUDS. AFTER
SEVERAL HOURS OF CLEAR CONDITIONS, PATCHY STRATOCU IN THE 4-5KFT
RANGE MAY FILTER IN TOWARD SUNRISE.
FOR DTW...THE MOST FAVORABLE TIME WINDOW FOR THUNDERSTORMS TO AFFECT
DTW AIRSPACE IS BETWEEN 19Z AND 22Z AS THE COLD FRONT PUSHES
THROUGH THE METRO AREA. THE UNCERTAINTY REGARDING THE COVERAGE OF
THUNDERSTORMS HAS NOT CHANGED, BUT IT IS POSSIBLE THAT STRONG
THUNDERSTORMS COULD DEVELOP OVERHEAD OR PERHAPS JUST EAST OF THE
AIRFIELD THIS AFTERNOON BEFORE QUICKLY EXITING TO THE EAST.
//DTW THRESHOLD THREATS...
* LOW CONFIDENCE THAT A THUNDERSTORM WILL IMPACT DTW
* HIGH CONFIDENCE ON CEILING BELOW 5000 FEET AFTER THE FRONTAL
PASSAGE.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
SHORT TERM...JVC
LONG TERM....SF
MARINE.......JVC
AVIATION.....JVC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 21, 3:45 AM EST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
445 AM EDT THU JUN 21 2012
MIZ063-069-070-075-076-082-083-220845-
ST. CLAIR-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
445 AM EDT THU JUN 21 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE LIKELY BY MID AFTERNOON WITH A FEW STORMS
APPROACHING SEVERE LIMITS. HALF INCH TO THREE QUARTER INCH HAIL
WILL BE THE PRIMARY HAZARD WITH THE STRONGEST STORMS...BUT WIND
GUSTS NEAR 50 MPH WILL ALSO BE POSSIBLE...ALONG WITH HEAVY
DOWNPOURS. STORM MOTION WILL BE WEST TO EAST AT 25 MPH.
THE BEST CHANCE OF STORMS WILL BE FROM 2 PM TO 6 PM AS A COLD
FRONT MOVES THROUGH THE REGION. THE INTENSITY OF THE STORMS WILL
BE VERY SENSITIVE TO THE TIMING OF THE FRONTAL PASSAGE WITH THE
OVERALL PATTERN QUICKLY EXITING SOUTHEAST MICHIGAN BY EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND A
CHANCE OF STORMS SUNDAY. SEVERE WEATHER IS NOT EXPECTED WITH THIS
ACTIVITY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT CURRENTLY PLANNED FOR TODAY AND TONIGHT.
MIZ047>049-053>055-060>062-068-220845-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
LIVINGSTON-
445 AM EDT THU JUN 21 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TODAY BUT SEVERE WEATHER IS NOT
EXPECTED. THE STRONGEST STORMS WILL BE CAPABLE OF PEA SIZE TO HALF
INCH SIZE HAIL AND WIND GUSTS NEAR 40 MPH...ALONG WITH HEAVY
DOWNPOURS. STORM MOTION WILL BE WEST TO EAST AT 25 MPH.
THE BEST CHANCE OF STORMS WILL BE FROM NOON TO 4 PM AS A COLD
FRONT MOVES THROUGH THE REGION. THE OVERALL PATTERN WILL QUICKLY
EXITING SOUTHEAST MICHIGAN BY EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND A
CHANCE OF STORMS SUNDAY. SEVERE WEATHER IS NOT EXPECTED WITH THIS
ACTIVITY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT.
LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-220845-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
445 AM EDT THU JUN 21 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TODAY. THE STRONGEST STORMS
WILL BE CAPABLE OF PEA SIZE TO HALF INCH SIZE HAIL AND WIND GUSTS
NEAR 35 KNOTS...ALONG WITH HEAVY DOWNPOURS. STORM MOTION WILL BE
WEST TO EAST AT 25 MPH.
A FEW STORMS FROM PORT HURON SOUTH THROUGH WESTERN LAKE ERIE COULD
REACH SEVERE LIMITS FOR MARINERS. HALF INCH TO THREE QUARTER INCH
HAIL WILL BE THE PRIMARY HAZARD IN THIS AREA...WIND GUSTS NEAR 45
KNOTS WILL ALSO BE POSSIBLE...ALONG WITH HEAVY DOWNPOURS.
THE BEST CHANCE OF STORMS WILL BE FROM NOON TO 6 PM AS A COLD
FRONT MOVES THROUGH THE REGION. THE OVERALL PATTERN WILL QUICKLY
EXITING EAST OF LAKE HURON AND SOUTHEAST MICHIGAN BY EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND A
CHANCE OF STORMS SUNDAY. SEVERE WEATHER IS NOT EXPECTED WITH THIS
ACTIVITY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT CURRENTLY PLANNED FOR TODAY AND TONIGHT.
BT
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Jun 21, 1:22 PM EST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
222 PM EDT THU JUN 21 2012
MIZ069-070-211915-
MACOMB-OAKLAND-
222 PM EDT THU JUN 21 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 6 MILES NORTHEAST OF PONTIAC...MOVING
EAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.
* THE THUNDERSTORM WILL BE NEAR...
ROMEO AND MACOMB TOWNSHIP BY 235 PM EDT...
ARMADA BY 245 PM EDT...
RICHMOND AND MEMPHIS BY 255 PM EDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
AGD
Local storm report, Jun 21, 1:34 PM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
234 PM EDT THU JUN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL PORT HOPE 43.94N 82.72W
06/21/2012 M0.50 INCH HURON MI TRAINED SPOTTER
ESTIMATED 40 MPH THUNDERSTORM WIND GUST AS WELL.
0227 PM TSTM WND GST 1 NW ROCHESTER 42.70N 83.13W
06/21/2012 E0.00 MPH OAKLAND MI TRAINED SPOTTER
ESTIMATED 50 MPH THUNDERSTORM WIND GUST. 2 INCH DIAMETER
BRANCHES DOWN.
&&
SFSpecial weather statement, Jun 21, 1:38 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
238 PM EDT THU JUN 21 2012
MIZ063-211945-
ST. CLAIR-
238 PM EDT THU JUN 21 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
LAKEPORT TO 20 MILES SOUTH OF CAPAC...MOVING EAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS.
* THUNDERSTORMS WILL BE NEAR...
LAKEPORT BY 250 PM EDT...
HARSENS ISLAND BY 305 PM EDT...
ALGONAC BY 310 PM EDT...
PORT HURON BY 315 PM EDT...
MARINE CITY BY 320 PM EDT...
ST. CLAIR AND MARYSVILLE BY 325 PM EDT...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
AGD
Local storm report, Jun 21, 1:42 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
242 PM EDT THU JUN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM TSTM WND GST WASHINGTON 42.72N 83.04W
06/21/2012 E50.00 MPH MACOMB MI TRAINED SPOTTER
WIND GUSTS 45 TO 50 MPH...DIME SIZE HAIL AND TORRENTIAL
RAIN.
&&
DELLIOTTSpecial weather statement, Jun 21, 3:04 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
404 PM EDT THU JUN 21 2012
MIZ075-082-212115-
LENAWEE-WASHTENAW-
404 PM EDT THU JUN 21 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
CHELSEA TO 12 MILES NORTHWEST OF HUDSON...MOVING NORTHEAST AT 45 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
* THUNDERSTORMS WILL BE NEAR...
CEMENT CITY BY 410 PM EDT...
ONSTED BY 415 PM EDT...
ADRIAN AND CHELSEA BY 420 PM EDT...
BLISSFIELD BY 425 PM EDT...
TECUMSEH AND MANCHESTER BY 430 PM EDT...
DEERFIELD AND BRITTON BY 435 PM EDT...
MILAN AND SALINE BY 445 PM EDT...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
AGD
Special weather statement, Jun 21, 3:28 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
428 PM EDT THU JUN 21 2012
MIZ083-212130-
MONROE-
428 PM EDT THU JUN 21 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUNDEE...MOVING NORTHEAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
* THE THUNDERSTORM WILL BE NEAR...
MAYBEE BY 435 PM EDT...
CARLETON BY 445 PM EDT...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
AGD
Marine Thunderstorm Wind, St Clair River
- When
- June 21, 3:30 PM EST
- Where
- St Clair River forecast zone, Port Huron
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.980, -82.420
A thunderstorm which brought down large tree limbs moved into the St. Clair River.
Marine Thunderstorm Wind, Lake St Clair (U.S. Portion)
- When
- June 21, 4:30 PM EST
- Where
- Lake St Clair (U.S. Portion) forecast zone, St Clair Shores
- Measured
- 40 kt (46 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 42.470, -82.880
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire and High Wind in Utah, June 21 to 30, 20121 death · 6 injured · $490,000 · 52 kt wind · 8 events
- Damaging Winds and Lightning Strike in Virginia, June 21, 2012$22,000 · 55 kt wind · 6 events
- Hail and Damaging Winds in Michigan, June 21, 2012$17,000 · 56 kt wind · 7 events
- Hail and Damaging Winds in Michigan, June 21, 20121 in hail · 7 events
- Heat in Virginia, June 21, 20124 events
- Heat in Maryland, June 21, 20122 events
- Hail and Damaging Wind in Minnesota, June 21, 20121 in hail · 2 events
- Damaging Winds in West Virginia, June 21, 2012$1,000 · 50 kt wind · 2 events
- Marine Thunderstorm Wind in Lake Huron, June 21, 20121 event
- Wildfire in Idaho, June 21 to 22, 20121 event
- Hail in North Dakota, June 21, 20121 in hail · 1 event
- Damaging Wind in Ohio, June 21, 201255 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 390753, 390755.